MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2420-0500
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190); No Information (3190)
Date of Event 04/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information becomes available will revise accordingly.Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that the syringe set cracked at the blue connection.
 
Additional Manufacturer Narrative
Correction on initial report: d.4, d.11, g.5, and h.6 patient code.Additional information provided: b.5, d.10, g.3, and h.6 device code.Although requested, patient information was not provided.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that a leak was discovered on the tubing while the patient was asleep.Upon further inspection, it was noted that the safety clamp was found to be broken/cracked.There was no patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer's report that the tubing was leaking was confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection of the set noted a cut/slice on the tubing at 5 inches below the lower fitment outlet port.No damages to the safety clamp were observed.The slice cut was measured to be.085¿ long.Functional testing confirmed leaking from the tubing cut.The cause of the leak was due to a cut in the tubing.The root cause of the observed damage tubing was not identified.Device history record could not be performed on model 2420-0500 because the lot # for the suspect set was not provided.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10100948
Report Number9616066-2020-01682
Device Sequence Number3514438
Product Code FPA
UDI-Device Identifier10885403232602
UDI-Public10885403232602
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
2 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2420-0500
Device Catalogue Number2420-0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date07/21/2020
08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Concomitant Medical Products
and Therapy/Usage Dates
8015,8110, THERAPY DATE (B)(6) 2020